# SDR ASAA2021120236802

- Difficulty date: December 2, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,457 hours, 8,910 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604455
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSS REQUESTED: APU FAILED TO START 3 TIMES ALL AT F2400. GROUNDED - YES. REF TO LOG PAGE 60234860, REMOVED AND REPLACED APU STARTER CONVERTER UNIT PER B737-900 AMM 49-41-61 PB400. OPS CHECK PASSED. ETOPS GROUND VERIFICATION SUCCESSFUL.
